Couldn't find what you looking for?

TRY OUR SEARCH!

I have been switched onto the new birth control pill Yaz for three months. My two previous periords have been short and regular. This past month i never got my periord the week I went off the pill but on Sunday when I started the new pill pack I got my periord and still have it. I'm freaking out because this saturday I get married and didn't want my periord. HELP.

Loading...

YAZ is a different type of pill, and because of the low dose it is NORMAL to have that type of irregular bleeding.

I am sorry that this is happening so close to when you are getting married, but there is not much that can really be done.
Reply

Loading...

I am 35 years old and started taking Yaz 2 weeks ago for pmdd and pms symptoms that affect me all month long. The first 12 days on this pill were complete hell, my breasts hurt, I have been spotting ever since my period ended, I have cramping, I had bad headaches, dizziness, was extremely tired during the day, I would go back and forth from nausea to hunger and my emotional state was horrible. I eventually called my dr. and asked if this would subside or if I should stick it out. By the time they called my 3 day headache had subsided, and i started to feel so much better, and now 3 days later I feel even better. I'm glad I stuck it out because the pmdd usually ocurrs about now and I feel so good, so energetic, I even started working out again. I'm sorry for those of you who's symptoms did not subside because I know how awful I felt, but for those of you who have only used it for a week or 2, you may try to stick it out a little longer and maybe you will get the same results I have. ;-)
Reply

Loading...

I am on my third cycle of YAZ. I had very abnormal, unpredictable periods, and some months I would get it twice. YAZ has been successful in controlling this, and I get my period at the same time every month.

BUT, I am EXTREMELY tired to the point where I pass out cold and sleep through my alarm. I wake up feeling as if I was drugged or something because I've never slept so hard before. Other nights I will have insomnia. My eating habits have not changed, my exercise pattern is the same and all other factors are the same. I just have a marked decrease in energy since Ive been on YAZ. It makes things pretty difficult. Any suggestions?
Reply

Loading...

I am so glad to see that I am not alone. I just started taking Yaz 2 days ago and I am so tired I cannot function, all I want to do is lay in bed. Hope this goes away soon.
Reply

Loading...

I took Yaz for 22 days and had a severe anxiety attack which led to a bout of depression. My doctor had to prescribe Ativan for the first few days and eventually put me on some Zoloft. I will probably be on this Zoloft daily and Ativan as needed for a few months to regulate my mental status back to normal. IT WAS THE MOST HORRIBLE EXPERIENCE EVER! I'm still trying to get rid of the depression and unexplained anxiety.
Reply

Loading...

Before my doctor started me on Yaz, I was on OrthoTriCyclene for a couple of years. I had changed birth control many times before that because of the different side effects. The main, consistant problems that I experienced were severe migraines 2 days before my period(every single month for years!!!), severe mood swings, horrible cramps, and moderate to heavy bleeding for 4-5 days. Finally, I was having breakthrough bleeding with Ortho so he changed my pills (yet again) to Yaz. This time it was different!! In the last year and a half I have had NO period related migraines, I dont have the mood swings. I have cramps very rarely and bleeding...what bleeding? I wear a panty liner for 2-3 days and thats it!!! I am 30 years old and have been on birth control for a long time and Yaz is the best one yet for me. :-D
Reply

Loading...

its my first month of yaz and ive had my period for 27 days and its heavy not light and i dont know if its just my body getting acclimated to the pills and i should try taking another pack. suggestions????
Reply

Loading...

BEWARE OF THIS PILL! Seriously!! In the course of 6 months on Yaz, I have turned from a bubbly socialite to a dependent-on-my-husband hermit. I have almost every side effect listed in the book. I have been on various types of BC for 6 years, and this is the worst! Not to mention, I have had 5+ go "crazy" while on Yaz also. I have also had 2 friends try to repeatedly call of their weddings, within 2-3 weeks of starting Yaz. After stopping Yaz and looking back, they wonder why they were going crazy and can only associate it with YAZ. Please beware! :-( >;)
Reply

Loading...

I have been on yaz for 14 days - i have been bleeding (fairly heavy) since I began this pill. Previously, I was on seasonique for 6 weeks. Bleeding and other symptoms the last 3 weeks of that pill. Not quite as heavy though. Is it normal to have breakthrough bleeding? How long will this last?
Reply

Loading...

I've been on YAZ for a Year now and I still have 2 to 3 heavy periods every month! I stop for a couple days and it comes right back!! EVERY SINGLE month since i Started YAZ and also I NEVER EVER had migraines until I started YAZ !!!!!!!!!!! I get migraines atleast 4 times if not more every single month!! YAZ is HORRIBLE it makes me tired and I see no difference in my mood swings they might be worse because YAZ drains my energy!! I used to take yasmin which i never had a problem with just moodiness! I wish my doctor would put me back on yasmin!
Reply

Loading...

I was on Yaz for 10 days before the side effects kicked in. I started to feel very dizzy at work with a headache and nausea. I thought I was getting sick. I went to the doctor and he suggested that is was the Yaz. Today is the first day I am not taking the pill. They said it might take 2 -3 days for the medicine to get out of my system and the constant dizziness goes away. I would say the way I feel is like I have been drinking. I hope it goes away soon. I will never take YAZ again.
Reply

Loading...

THe first 3 months were typical of starting a new birth control (painful breasts, cramps, exteme PMS). THen I thought it was getting better/ easier to deal with for about 2 months- but now for the past 5 months it seems to be only worse- Im an emotional rollercoaster, with a tightness in the chest, worried thoughts, grindnig teeth, clenched fists constantly. I am a very cheerful/ optomistic person when not on any pills. I have never noticed YAZ to lessen any period symptoms like it advertised to- it only worsens them for me!
Reply

Loading...

ive been on yaz for two months now i think im about to start my new pack today. i didnt start my period untill i think like yesterday. and im still cramping. when i goto the bathroom and well see if ive statred or not i have a little bit of blood but t looks brownish ... kinda a mix of red and brown .. idk if thats normal or not. .. it kinda scares me but i know im about to start so im not worried too much about being pregnant.
please help me.
Reply

Loading...

My 20 year old daughter was in intensive care for a week because of a blood clot. Still on medication. She was on Yaz.

19 year old girl passed away in Cullman, Alabama...blood clot, she was on Yaz.

18 year old in same town in the hospital for 4 days, blood clot...she was on Yaz.

Jim
Reply

Loading...